Alert archive / Michigan / Flash Flood Warnings in 2017

Flash Flood Warning 2, NWS Marquette, MI

August 1, 2017Luce County, Schoolcraft County, Michigan

NWS Marquette, MI issued this flash flood warning at Aug 1, 2017, 3:46 PM EDT for Luce County, Schoolcraft County, Michigan. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2017, 3:46 PM EDT (19:46 UTC)
Expired
Aug 1, 2017, 6:45 PM EDT
In force
3 hr
Issued by
NWS Marquette, MI
Area
Storm-based polygon
Flood severity
None

Counties Luce County, MI, Schoolcraft County, MI

The radar

The Marquette radar (KMQT), 133 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2017-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2017-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
558 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-17 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

003 
WGUS53 KMQT 011946
FFWMQT
MIC095-153-012245-
/O.NEW.KMQT.FF.W.0002.170801T1946Z-170801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Marquette MI
346 PM EDT TUE AUG 1 2017

The National Weather Service in Marquette has issued a

* Flash Flood Warning for...
  Southwestern Luce County in eastern Upper Michigan...
  Northeastern Schoolcraft County in east central Upper Michigan...

* Until 645 PM EDT

* At 342 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across mainly rural areas to the north of Seney and to 
  the north of McMillan. Radar indicates up to 4 inches of rain has 
  already occurred in these areas since 130 pm EDT. An additional 1 
  to 2 inches of rain is likely into early this evening. Flash 
  flooding is expected to begin shortly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4636 8558 4639 8612 4651 8611 4650 8587
      4652 8586 4650 8556

$$

JLA
1 follow-up statement
661 
WGUS73 KMQT 012136
FFSMQT

Flash Flood Statement
National Weather Service Marquette MI
536 PM EDT TUE AUG 1 2017

MIC095-153-012245-
/O.CON.KMQT.FF.W.0002.000000T0000Z-170801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Luce MI-Schoolcraft MI-
536 PM EDT TUE AUG 1 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
SOUTHWESTERN LUCE AND NORTHEASTERN SCHOOLCRAFT COUNTIES...

At 532 PM EDT, even though rain has stopped across the warned area 
additional rain falling upstream of the area may impact local river 
basins. Radar estimates show three to five inches have fallen across 
the warned area and with additional thunderstorm activity slowly 
drifting southeast towards the warned area, additional rainfall is 
possible over the next hour. Flash flooding is expected to begin 
shortly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4636 8558 4639 8612 4651 8611 4650 8587
      4652 8586 4650 8556

$$

Ritzman

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:10 PM EDT, 36 minutes earlier.

Area forecast discussion, Aug 1, 3:10 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
310 PM EDT Tue Aug 1 2017

.SHORT TERM...(Today and tonight)
Issued at 527 AM EDT TUE AUG 1 2017

Water vapor imagery and RAP analysis show wnw flow extending from
western Canada into the Upper Great Lakes. Upstream, a shortwave
over ne MN into adjacent northern Ontario has generated some
shra/tstms which are now moving out over nw Lake Superior. Farther
upstream, a stronger shortwave trof is over central Manitoba into
far northern Ontario. At the sfc, low pressure is over southern
Hudson Bay with associated cold front extending sw across nw MN.

Initially, will monitor shra/tstms over nw Lake Superior, associated
with lead, weak shortwave. Expect most of this convection to
dissipate before reaching western Upper Michigan later this morning.
Stronger shortwave farther upstream will then push cold front into
and thru the Upper Lakes this aftn/evening. Combination of the cold
front and lake breeze development will provide a focus for
convective development this aftn as daytime heating builds
instability. Model guidance is varied on MLCAPE, but overall, it
apears MLCAPE will generally be on the order of 1000-1500j/kg this
aftn. As was the case yesterday, deep layer shear today will be aob
20kt, favoring unorganized pulse type storms with little risk of svr
weather. Also, similar to yesterday, while high freezing levels will
limit hail potential, sfc to mid level delta theta-e difference up
to around 20K will support some potential of gusty winds in
strongest storms. Otherwise, expect hvy downpours. Boundary layer
moisture and thus instability will be greatest over the e half of
the fcst area and that area will also have best low-level
convergence from lake breezes. Thus, expect greatest coverage of
shra/tstms this aftn/early evening over the e half of the fcst area.
It will be another warm/humid day with high temps into the mid/upper
80s inland from lake breezes.

With passage of cold front, shra/tstms will end from nw to se this
evening. Overnight, strengthening n to ne wind may lead to some
-dz across n central Upper MI as cool/moist air over the lake
upslopes.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 310 PM EDT TUE AUG 1 2017

Overall, we're looking at an unseasonably cool end to the work week
as temperatures are expected to be around 10 to 15 degrees below
normal, then seasonable temperatures will gradually return over the
weekend and into the early parts of next week. As broad troughing
lingers across the central and eastern CONUS through early parts of
next week, we will return to an active pattern with periodic chances
for showers and thunderstorms.

Thursday through Friday, a longwave troughing digs south across the
northern and central Plains a lee cyclone is progged to develop and
lift northeast towards the Great Lakes region. The medium range
models are in better agreement today with the track of this system
up across southern and central Wisconsin and up into northern
portions of Lower Michigan. Being on the cooler, wrap around side of
the system, expect widespread rain showers to impact portions of
Upper Michigan Thursday afternoon through a good portion of the day
on Friday. As for what part of Upper Michigan will see this
widespread rain, this will depend on the track of the system. Right
now confidence is highest that eastern portions of the area will
have the best chance, but cannot rule out central portions either at
this time. Overall QPF amounts during this time may range from a
half inch to over an inch in some locations.

Saturday through Sunday, as the main longwave trough continues to
lift northeast into Canada, numerous shortwaves are progged to dig
across the region as we remain in north-northwesterly flow. This
will foster additional chances for showers and perhaps a few
isolated thunderstorms. Right now much of Saturday looks to remain
dry, with only a slight chance for afternoon convection as a
transient surface ridge moves across across the area. On Sunday,
better chances will return as a shortwave traverses the Great Lakes
region and a surface low tracks south of the area.

Early next week will depend on how fast the surface low and its
associated upper-level troughing vacate the region. The
ECMWF/Canadian are much faster with this transition than the GFS, and
would allow surface high pressure to move into the region sooner.
Regardless of the timing differences, we should see a day of drier
weather as high pressure impacts the region before another cold
front moves towards the area, bringing back chances for showers and
thunderstorms.
&&

.AVIATION...(For the 12Z TAFS through 12Z Wednesday morning)
Issued at 757 AM EDT TUE AUG 1 2017

Cold front moving across the area later this aftn/evening will help
generate sct shra/tsra. Given uncertainty in coverage and location
of shra/tstms, confidence remains low for any of the terminals to be
impacted, though KSAW probably has the best potential of having
pcpn affect the terminal. While VFR conditions are expected at
all terminals, conditions could fall to MVFR or IFR if a tsra
occurs. Late tonight/early Wed morning, upslope northerly flow off
Lake Superior should bring stratus and MVFR cigs to KSAW.
Certainly possible that IFR or LIFR conditions could occur near
the end of the fcst period or just beyond.
&&

.MARINE...(For the 4 PM Lake Superior forecast issuance)
Issued at 310 PM EDT TUE AUG 1 2017

Late tonight into Wednesday, winds will become north-northeasterly
at around 20 knots. Throughout the day on Wednesday, expect the
winds to remain around 15 to 20 knots. Throughout the day on
Thursday, winds will begin to ramp up to 20 to 30 knots as a system
lifts northeast out of Wisconsin and into lower Michigan. As the low
moves over lower Michigan and the pressure gradient will decrease
across the west, winds will come down to around 15 knots by Thursday
evening and early Friday morning. However, expect these strong winds
to lingering across the eastern half of the lake through the day on
Friday. Depending on the track of the system, a few locations may
see a few gale force gusts; however, confidence of winds this strong
is not high enough to include within the forecast. Saturday through
the early parts of next week are expected to remain less than 15
knots.

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
None.
Lake Superior...
None.
Lake Michigan...
None.
&&

SHORT TERM...Rolfson
LONG TERM...Ritzman
AVIATION...Rolfson
MARINE...Ritzman
Hazardous weather outlook, Aug 1, 3:45 PM EDT, 1 minute before
Hazardous Weather Outlook
National Weather Service Marquette MI
345 PM EDT Tue Aug 1 2017

MIZ001>007-009>014-084-085-021945-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
345 PM EDT Tue Aug 1 2017 /245 PM CDT Tue Aug 1 2017/

This Hazardous Weather Outlook is for portions of western Upper
Michigan and central Upper Michigan.

.DAY ONE...Tonight

Thunderstorms are expected through the afternoon and into the
overnight hours across the west this evening, and central and east
through the evening and overnight hours. A few storms could be
strong to severe with quarter size hail, strong winds, and heavy
rain. Areas with poor drainage or that see training precipitation
may see localized flooding concerns.

A moderate swim risk continues for the Lake Michigan beaches of
southern Schoolcraft county this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A moderate swim risk is expected for the beaches along the Alger
and Marquette County shorelines of Lake Superior Wednesday into
Wednesday evening.

A moderate to high swim risk is expected for the beaches along
the Alger and Marquette County shorelines of Lake Superior Friday.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LSZ162-240>251-263>267-021945-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
345 PM EDT Tue Aug 1 2017 /245 PM CDT Tue Aug 1 2017/

This Hazardous Weather Outlook is for portions of Eastern Lake
Superior...Central Lake Superior and Western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are expected to push east across south central and
eastern portions of the lake tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-021945-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
345 PM EDT Tue Aug 1 2017

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Tonight

Ongoing thunderstorms will be capable of producing strong winds
and hail this evening. Another round of showers and storms is
possible later tonight when a cold front pushes through.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

Ritzman

In the hours before

Special weather statement, Aug 1, 2:20 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Marquette MI
220 PM EDT TUE AUG 1 2017

MIZ007-011900-
Luce MI-
220 PM EDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LUCE COUNTY UNTIL
300 PM EDT...

At 219 PM EDT, Doppler radar was tracking a strong thunderstorm near
McMillan, or near Newberry, moving east at 20 mph. Additional strong
thunderstorms were 5 miles northwest of Seney and this will move
through the area after these initial thunderstorms move through.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Newberry, McMillan, Four Mile Corner, Dollarville and Helmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning are occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass through.

&&

LAT...LON 4625 8543 4625 8564 4630 8587 4650 8586
      4655 8540
TIME...MOT...LOC 1819Z 277DEG 16KT 4640 8564

JLA
Special weather statement, Aug 1, 2:23 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Marquette MI
223 PM EDT TUE AUG 1 2017

MIZ085-011915-
Northern Schoolcraft MI-
223 PM EDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SCHOOLCRAFT COUNTY
UNTIL 315 PM EDT...

At 222 PM EDT, Doppler radar was tracking a strong thunderstorm near
Seney, or 18 miles south of Grand Marais, moving east at 20 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Seney and Snyder Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4632 8613 4649 8612 4651 8597 4650 8587
      4647 8586 4628 8587
TIME...MOT...LOC 1822Z 272DEG 17KT 4641 8602

JLA
Special weather statement, Aug 1, 2:34 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Marquette MI
134 PM CDT TUE AUG 1 2017

MIZ012-012000-
Menominee MI-
134 PM CDT TUE AUG 1 2017

...STRONG THUNDERSTORMS MOVING INTO MENOMINEE COUNTY...

At 133 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stephenson to 8 miles northeast of
Gillett. Movement was east at 10 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Menominee, Arthur Bay, Wallace, Ingalls, Wells State Park, Carbondale
and Birch Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4511 8766 4520 8774 4534 8765 4537 8766
      4539 8770 4535 8776 4535 8779 4540 8773
      4540 8736 4529 8744 4516 8759 4511 8761
      4510 8759
TIME...MOT...LOC 1833Z 279DEG 10KT 4537 8770 4497 8816

JLA
Special weather statement, Aug 1, 3:07 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Marquette MI
307 PM EDT TUE AUG 1 2017

MIZ004-011945-
Baraga MI-
307 PM EDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BARAGA COUNTY UNTIL 345
PM EDT...

At 306 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Skanee to 7 miles west of Alberta.
Movement was east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Baraga, L'anse, Alberta, The Huron Islands, Keweenaw Bay, Skanee,
Canyon Falls, Herman, Prickett Dam, Pequaming, Assinins and Mount
Arvon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 4675 8868 4699 8839 4697 8787 4696 8786
      4690 8793 4691 8805 4682 8805 4659 8836
      4661 8868
TIME...MOT...LOC 1906Z 273DEG 21KT 4686 8832 4667 8863

JLA
Special weather statement, Aug 1, 3:18 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Marquette MI
318 PM EDT TUE AUG 1 2017

MIZ007-085-012015-
Northern Schoolcraft MI-Luce MI-
318 PM EDT TUE AUG 1 2017

...THUNDERSTORMS WITH HEAVY RAIN OVER NORTHEAST SCHOOLCRAFT COUNTY
TO WESTERN LUCE COUNTY...

At 316 PM EDT, Doppler radar was tracking a strong thunderstorm near
McMillan, or 14 miles west of Newberry, moving east at 10 mph.
Additional thunderstorms were located just north of Seney.

Very heavy rain...frequent lightning...half inch hail and winds in
excess of 30 mph will be possible with these storms.

Locations impacted include...
McMillan, Seney, Snyder Lake and Helmer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4625 8564 4625 8570 4637 8613 4651 8610
      4650 8587 4654 8586 4655 8554
TIME...MOT...LOC 1918Z 285DEG 9KT 4640 8579

JLA
Special weather statement, Aug 1, 3:25 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Marquette MI
325 PM EDT TUE AUG 1 2017

MIZ005-013-012030-
Marquette MI-Delta MI-
325 PM EDT TUE AUG 1 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DELTA AND
SOUTHEASTERN MARQUETTE COUNTIES UNTIL 430 PM EDT...

At 325 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rock to 9 miles east of La Branche.
Movement was east at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Gladstone, Rapid River, Rock, U.S. 41 between Trenary and Rapid
River, Brampton, Cornell, Maplewood, St. Nicholas, Perkins and
Lathrop.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4581 8732 4589 8732 4590 8736 4616 8736
      4618 8711 4616 8711 4616 8690 4580 8690
TIME...MOT...LOC 1925Z 259DEG 17KT 4609 8727 4588 8727

JLA

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 8:02 PM EDTSpecial Weather StatementMQTDickinson43 min
Jul 31, 8:59 PM EDTAreal Flood AdvisoryMQTDelta, Menominee3 hr
Jul 31, 10:15 PM EDTSpecial Weather StatementMQTDickinson45 min
Aug 1, 1:01 PM EDTSpecial Weather StatementMQTLuce59 min
Aug 1, 1:05 PM EDTSpecial Weather StatementMQTDelta55 min
Aug 1, 1:17 PM EDTSpecial Weather StatementMQTKeweenaw43 min
Aug 1, 1:21 PM EDTSevere Thunderstorm WarningMQTDelta19 min
Aug 1, 1:43 PM EDTSpecial Marine WarningMQT32 min
Aug 1, 1:54 PM EDTSpecial Weather StatementMQTDelta66 min
Aug 1, 2:10 PM EDTSpecial Marine WarningMQT65 min
Aug 1, 2:20 PM EDTSpecial Weather StatementMQTLuce40 min
Aug 1, 2:23 PM EDTSpecial Weather StatementMQTLuce52 min
Aug 1, 2:34 PM EDTSpecial Weather StatementMQTMenominee86 min
Aug 1, 2:43 PM EDTAreal Flood AdvisoryMQTDelta4 hr
Aug 1, 3:07 PM EDTSpecial Weather StatementMQTBaraga38 min
Aug 1, 3:18 PM EDTSpecial Weather StatementMQTLuce57 min
Aug 1, 3:25 PM EDTSpecial Weather StatementMQTDelta65 min
Aug 1, 3:29 PM EDTSevere Thunderstorm WarningMQTMenominee24 min
Aug 1, 3:32 PM EDTSpecial Marine WarningMQT58 min
Aug 1, 3:57 PM EDTSpecial Marine WarningMQT93 min
Aug 1, 4:03 PM EDTSpecial Weather StatementMQTBaraga42 min
Aug 1, 4:14 PM EDTSpecial Weather StatementMQTMenominee31 min
Aug 1, 4:24 PM EDTSpecial Weather StatementMQTAlger51 min
Aug 1, 4:28 PM EDTSpecial Marine WarningMQT47 min
Aug 1, 4:33 PM EDTSevere Thunderstorm WarningMQTAlger42 min
Aug 1, 4:38 PM EDTSpecial Weather StatementMQTLuce52 min
Aug 1, 4:49 PM EDTSpecial Marine WarningMQT41 min
Aug 1, 5:23 PM EDTAreal Flood AdvisoryMQTAlger, Schoolcraft2 hr
Aug 1, 5:43 PM EDTSpecial Weather StatementMQTLuce47 min
Aug 1, 5:53 PM EDTSevere Thunderstorm WarningMQTAlger, Luce, Schoolcraft26 min

Nearby

Flash Flood Warnings in Michigan, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.